Open Access
Translator Disclaimer
June 2008 Hitting law asymptotics for a fluctuating Brownian functional
Paul M\lowercase cGill
Osaka J. Math. 45(2): 423-444 (June 2008).

Abstract

By using excursions from the maximum, we get asymptotic information on the hitting law of a fluctuating Brownian functional. This extends a result of Isozaki and Kotani who considered the case when the underlying Lévy process is stable.

Citation

Download Citation

Paul M\lowercase cGill. "Hitting law asymptotics for a fluctuating Brownian functional." Osaka J. Math. 45 (2) 423 - 444, June 2008.

Information

Published: June 2008
First available in Project Euclid: 15 July 2008

MathSciNet: MR2441948

Subjects:
Primary: 60J65
Secondary: 45E10 , 60G51

Rights: Copyright © 2008 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.45 • No. 2 • June 2008
Back to Top